All cases in Dermatoses due to Physical Agents

Phototoxic dermatitis

Phototoxic dermatitis
Comments Off on Phototoxic dermatitis

A 38-year- old woman with burning-painful unilateral rash on one shin of 3 days duration. The patient suffered vitiligo on lower legs of many months duration. She had been treated with topical trisoralen solution plus sun light exposure at day time and combined mometasone furoate and tacrolimus in ointment base at night. One day after commecement of treatment she developed a localized but severe bullous rash confined strictly to the vitiliginous area on which the solution had been applied. This phototoxic (irritant contact) dermatitis reaction is commonly encountered in daily practice even sometimes with many folds dilution of trisoralen solution.

More

Cornu cutaneum

Cornu cutaneum
Comments Off on Cornu cutaneum

History

          A 66-year-old man presented with a solitary horny digitate projection arose from an erythematous base on the upper part of the chest of six months duration. Biopsy of the lesion showed actinic keratosis at the base of the horn.
More

Perniosis of the ear

Perniosis of the ear

History

           A 25-year-old male after an exposure to severe bout of cold weather a painful dull red plaque developed on the ear’s rim. Within two days it was complicated by a superficial ulcer of the ear. On examination, the lesion was cold and tender. There was no other perniotic lesions elsewhere.
More

Chilblains

Chilblains

History

          A 20-year-old female presented one day after exposure to extreme cold weather with painful purplish plaques on the toes of both feet. On examination the forefeet were cold and tender. Pentoxyfylline 400 mg twice daily for 10 days gave marked improvement.
More

Polymorphous light eruption

Polymorphous light eruption
Comments Off on Polymorphous light eruption

Polymorphous light eruption2

History

         A middle-aged lady suffered pruritic, red, papular eruption confined to the sun-exposed parts of the face and neck of many months duration with exacerbations occur mainly after sun exposure. There was no history of topical agent appliaction or systemic drug intake  before the onset of the rash.
More